Avatar_universal
avanza
Just wondering if anyone else has been on it befire ...my doctor prescribed it but i stopped taking it as my anxiety increased and depression climbed....is yhat normal
Cancel
1 Answers
Page 1 of 1
2076385_tn?1332624996
As with anything, there's a wide range of responses you can have to medication. Personally, it really sedated me. I felt out of it of a day and my limbs felt heavy upon waking. Have a google and discuss things with the doctor. Communicate!
Comment
Cancel
2076385_tn?1332624996
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
avanza
Submit Answer
A
A
Recent Activity
12940884_tn?1454283997
Blank
Belle313 commented on LandM2009's status
28 mins ago
12940884_tn?1454283997
Blank
Belle313 commented on VICourageous's status
30 mins ago
12940884_tn?1454283997
Blank
Belle313 commented on heather727's status
34 mins ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar_universal
Blank
Arlington, VA
1551327_tn?1414146344
Blank
Tompkinsville, KY
Avatar_universal
Blank
6726276_tn?1421130268
Blank
Huntington Beach, CA
1257808_tn?1322765815
Blank
Other
Avatar_universal
Blank
Glasgow, United Kingdom
Depression Community Resources